Advanced

Commutativity and Ideals in Algebraic Crossed Products

Öinert, Johan LU and Silvestrov, Sergei LU (2008) In Journal of Generalized Lie Theory and Applications 2(4). p.287-302
Abstract
We investigate properties of commutative subrings and ideals in non-commutative algebraic crossed products for actions by arbitrary groups. A description of the commutant of the coefficient subring in the crossed product ring is given. Conditions for commutativity and maximal commutativity of the commutant of the coefficient subring are provided in terms of the action as well as in terms of the intersection of ideals in the crossed product ring with the coefficient subring, specially taking into account both the case of coefficient rings without non-trivial zero-divisors and the case of coefficient rings with non-trivial zero-divisors.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
algebraic crossed products, maximal commutativity, ideals
in
Journal of Generalized Lie Theory and Applications
volume
2
issue
4
pages
287 - 302
publisher
Ashdin Publishing
ISSN
1736-5279
project
Non-commutative Geometry in Mathematics and Physics
Non-commutative Analysis of Dynamics, Fractals and Wavelets
language
English
LU publication?
yes
id
5459e0de-3569-4f2a-a6ca-32a33211500a (old id 1370260)
alternative location
http://www.ashdin.com/journals/jglta/2008/4/v2_n4_4.pdf
date added to LUP
2009-04-14 17:17:48
date last changed
2016-08-23 16:09:59
@article{5459e0de-3569-4f2a-a6ca-32a33211500a,
  abstract     = {We investigate properties of commutative subrings and ideals in non-commutative algebraic crossed products for actions by arbitrary groups. A description of the commutant of the coefficient subring in the crossed product ring is given. Conditions for commutativity and maximal commutativity of the commutant of the coefficient subring are provided in terms of the action as well as in terms of the intersection of ideals in the crossed product ring with the coefficient subring, specially taking into account both the case of coefficient rings without non-trivial zero-divisors and the case of coefficient rings with non-trivial zero-divisors.},
  author       = {Öinert, Johan and Silvestrov, Sergei},
  issn         = {1736-5279},
  keyword      = {algebraic crossed products,maximal commutativity,ideals},
  language     = {eng},
  number       = {4},
  pages        = {287--302},
  publisher    = {Ashdin Publishing},
  series       = {Journal of Generalized Lie Theory and Applications},
  title        = {Commutativity and Ideals in Algebraic Crossed Products},
  volume       = {2},
  year         = {2008},
}